# SDR AU971477

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23
- Engine: Cont IO346A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 16911686
- Condition: Incorrect Mod
- Location: Wing Insp Panel
- Component: 110000663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING INSPECTION PANELS INCORRECT SIZE. SI 0824-035 REV11 STIPULATES THE PANELS SHOULD BE 127MM (5IN) IN DIAMETER BUT THOSE FITTED ARE ONLY 100MM (4IN) DIAMETER MAKING ACCESS DIFFICULT.
